Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Midland/Odessa, TX

April 27, 2021Howard County, Texas

NWS Midland/Odessa, TX issued this special weather statement at Apr 27, 2021, 7:19 PM CDT for Howard County, Texas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2021, 7:19 PM CDT (00:19 UTC)
Expired
Apr 27, 2021, 8:15 PM CDT
In force
56 min
Issued by
NWS Midland/Odessa, TX

County Howard County, TX

The radar

The Midland/Odessa radar (KMAF), 97 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:47 PM CDTTORNADO 04 Sw Hermleigh, TXMULTIPLE REPORTS FROM SPOTTERS OF A TORNADO WEST OF HERMLEIGH.
Apr 27, 7:47 PM CDTTORNADO4 Sw Hermleigh, TXMULTIPLE REPORTS FROM SPOTTERS OF A TORNADO WEST OF HERMLEIGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
3768 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WWUS84 KMAF 280019
SPSMAF

Special Weather Statement
National Weather Service Midland/Odessa TX
719 PM CDT Tue Apr 27 2021
 
TXZ047-048-052-053-280115-
Mitchell TX-Scurry TX-Howard TX-Borden TX-
719 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCURRY...
NORTHWESTERN MITCHELL...SOUTHEASTERN BORDEN AND EASTERN HOWARD
COUNTIES UNTIL 815 PM CDT...

At 718 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Snyder to near Big Spring.
Movement was northeast at 10 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Big Spring, Snyder, Coahoma, Sand Springs, Colorado City Airport, J B
Thomas Reservoir, Big Spring Country Club, Dunn, Vincent, Ira,
Winston Field and Cuthbert.

This includes Interstate 20 between mile markers 178 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3208 10149 3209 10151 3244 10146 3275 10094
      3255 10072
TIME...MOT...LOC 0018Z 205DEG 9KT 3263 10084 3226 10144 

$$

87

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at Apr 27, 6:11 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 27, 6:11 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
611 PM CDT Tue Apr 27 2021

.DISCUSSION...

Please see the 00z aviation discussion below.

&&

.AVIATION...

VFR conditions are expected over the next 24 hours with overcast
skies overnight at most terminals. Scattered thunderstorms will
continue to develop across the Permian Basin this evening, with
TSRA possible at KMAF through the early morning hours.
Development and timing are uncertain with these storms, so have
left out of the TAFs for now. Will amend as needed. Gusts will
die down over the next few hours and winds will calm overnight,
veering out of the SW/W. Gusts will again pick up late in the TAF
period.

&&

.PREV DISCUSSION... /issued 255 PM CDT Tue Apr 27 2021/

DISCUSSION...
Current radar and observations are showing a quasi-stationary
dryline from Monahans to the Gaines/Dawson County line. Winds are
holding from the south which is keeping dewpoints higher than
models were originally suggesting. This could be a significant
development as more low level moisture would make it easier to
break the cap currently suppressing convection and allowing for
more storms to develop...and earlier. It appears currently that
strong shear is limiting deep convection over the MAF CWA but
instability continues increasing with high temperatures still a
couple of hours away. Large hail and strong winds will be the
primary threats with a very low chance for an isolated tornado.
The deep upper low pulling the moisture into the Permian Basin is
only slowly moving east so the severe weather threat will continue
across the area through early Wednesday morning.

Wednesday we will be in the dry slot of the upper low keeping rain
chances mostly to our east and north. Models begin to diverge on
the movement of the low with GFS being more progressive and other
medium range models cutting off the low for a couple of days
before finally moving it to the east on Sunday. The low will bring
a cold front on Thursday and how much precipitation is associated
with it will depend greatly on the position of the low. Have kept
low chance PoPs in the forecast through Thursday given the model
uncertainty but this may need to be extended farther out should
the slower track prove correct. Temperatures drop below normal
Thursday and Friday behind the cold front before a warming trend
takes hold for the weekend.

Hennig

FIRE WEATHER...
Temperatures today are expected to be around 10 degrees above
normal. Minimum relative humidity values are expected to be 15
percent or less along and west of a line from the central Permian
Basin to the Lower Trans Pecos to the Big Bend area. Some
locations may experience single digit RH values. High winds are
expected in the Guadalupe and Delaware Mountains with winds near
or above 20 mph across much of the area. RFTI values are expected
to be between 3 and 8 across the western half of the area. ERC
values will generally be in the 70th to 89th percentile and 90th
to 96th percentile. These conditions have resulted in critical
fire weather generally along and west of a line from the western
Permian Basin...to Stockton Plateau...to the Presidio Valley for
today. There may be sudden shifts in wind direction this afternoon
and evening due to outflow boundaries from possible storms across
the Permian Basin and Lower Trans Pecos. There will be a slight
improvement in RH values for Wednesday but still expecting
widespread 10 to 15 percent RH across the area. Winds will
decrease slightly across the area for Wednesday but expect 20+ mph
winds from the Davis Mountains northward to Eddy County. This
will result in RFTI values of 3 to 5 in the above mentioned areas
and may lead to near critical to critical fire weather. Both RH
and wind improve on Thursday with below normal temperatures. The
only fire weather concerns on Thursday may be in the Guadalupe and
Delaware Mountains where winds are expected to be 20+ mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     62  84  53  70 /  50  10  20  30
Carlsbad                       51  74  46  68 /  10  20  20  40
Dryden                         66  90  58  79 /  30  10  10  20
Fort Stockton                  58  81  53  72 /  30  10  10  30
Guadalupe Pass                 49  65  44  62 /   0  10  10  40
Hobbs                          50  75  46  67 /  10  10  20  40
Marfa                          46  73  40  67 /  10  10  10  30
Midland Intl Airport           59  82  53  70 /  40  10  20  30
Odessa                         58  80  51  70 /  40  10  20  30
Wink                           53  80  50  72 /  20  10  20  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning until 8 PM MDT this evening for Chaves Plains-
     Eddy Plains-Lea-Sacramento Foothills and Guadalupe
     Mountains.

     High Wind Warning until 8 PM MDT this evening for Guadalupe
     Mountains of Eddy County.

TX...Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
     Andrews-Chinati Mountains-Davis Mountains-Davis Mountains
     Foothills-Eastern Culberson County-Gaines-Guadalupe
     Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
     Loving-Marfa Plateau-Pecos-Presidio Valley-Reeves County
     Plains-Van Horn and Highway 54 Corridor-Ward-Winkler.

     High Wind Warning until 8 PM MDT this evening for Guadalupe
     Mountains Above 7000 Feet-Guadalupe and Delaware Mountains.

&&

88/29
Hazardous weather outlook, Apr 27, 3:44 PM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
344 PM CDT Tue Apr 27 2021

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-282045-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
344 PM CDT Tue Apr 27 2021 /244 PM MDT Tue Apr 27 2021/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible this afternoon and tonight mainly over the
Western Low Rolling Plains and Permian Basin.  Any storms that do
develop will be accompanied by frequent lightning, small hail, gusty
winds, and brief, heavy rainfall.  There is a slight risk of severe
storms, capable of producing large hail, damaging winds, and an
isolated tornado.

A Red Flag warning is in effect through early evening for Southeast
new Mexico and much of West Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

In the hours before

Special weather statement, Apr 27, 5:09 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
509 PM CDT Tue Apr 27 2021

TXZ046>048-051-272300-
Martin TX-Dawson TX-Scurry TX-Borden TX-
509 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCURRY...
NORTHWESTERN BORDEN...NORTHWESTERN HOWARD...NORTHEASTERN MARTIN AND
EASTERN DAWSON COUNTIES UNTIL 600 PM CDT...

At 508 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Ackerly, moving northeast at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ackerly, Gail, Sparenberg, Tenmile and Key.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3249 10173 3257 10198 3296 10175 3297 10107
TIME...MOT...LOC 2208Z 221DEG 49KT 3266 10171

87
Special weather statement, Apr 27, 5:34 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
534 PM CDT Tue Apr 27 2021

TXZ047-048-051>053-062-063-272315-
Midland TX-Mitchell TX-Martin TX-Scurry TX-Glasscock TX-Howard TX-
Borden TX-
534 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLASSCOCK...
SOUTHWESTERN SCURRY...NORTHWESTERN MITCHELL...NORTHEASTERN MIDLAND...
SOUTHEASTERN BORDEN...HOWARD...SOUTHEASTERN MARTIN AND SOUTHEASTERN
DAWSON COUNTIES UNTIL 615 PM CDT...

At 533 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stanton, or 14 miles northeast of Greenwood, moving northeast at 45
mph. Multiple storm clusters within the advised area will also be
capable of strong winds and small hail.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Midland, Big Spring, Ackerly, Greenwood, Gail, Stanton, Coahoma, Sand
Springs, Lomax, J B Thomas Reservoir, Lenorah, Luther, Westbrook,
Vincent, Cuthbert, Knapp, Big Spring Country Club, Courtney, Big
Spring McMahon-Wrinkle Airpark and Knott.

This includes Interstate 20 between mile markers 142 and 205, and
between mile markers 210 and 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3239 10094 3197 10194 3212 10218 3253 10172
      3253 10169 3256 10169 3296 10123
TIME...MOT...LOC 2233Z 221DEG 49KT 3222 10180

87
Special weather statement, Apr 27, 6:21 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
621 PM CDT Tue Apr 27 2021

TXZ047-048-051>053-063-280015-
Mitchell TX-Martin TX-Scurry TX-Glasscock TX-Howard TX-Borden TX-
621 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GLASSCOCK...
SOUTHWESTERN SCURRY...NORTHWESTERN MITCHELL...EASTERN BORDEN...HOWARD
AND EAST CENTRAL MARTIN COUNTIES UNTIL 715 PM CDT...

At 620 PM CDT, Doppler radar was tracking strong thunderstorms near
Lomax, or 8 miles southwest of Big Spring, moving northeast at 45
mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Big Spring, Snyder, Coahoma, Fluvanna, Sand Springs, Lomax, Colorado
City Airport, J B Thomas Reservoir, Luther, Westbrook, Vincent,
Randalls Corner, Winston Field, Cuthbert, Knapp, Buford, Big Spring
Country Club, Dunn, Big Spring McMahon-Wrinkle Airpark and Knott.

This includes Interstate 20 between mile markers 160 and 206, and
near mile marker 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3204 10160 3221 10185 3296 10124 3296 10121
      3252 10071
TIME...MOT...LOC 2320Z 221DEG 49KT 3219 10160

87
Special weather statement, Apr 27, 6:34 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
634 PM CDT Tue Apr 27 2021

TXZ051-052-062-063-280015-
Midland TX-Martin TX-Glasscock TX-Howard TX-
634 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLASSCOCK...CENTRAL
MIDLAND...SOUTHWESTERN HOWARD AND SOUTHEASTERN MARTIN COUNTIES UNTIL
715 PM CDT...

At 632 PM CDT, Doppler radar was tracking a line of strong
thunderstorms near Greenwood, moving north-northeast at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Midland, Greenwood, Stanton, Lomax, Courtney, Cotton Flat, Stanton
Municipal Aiport, Skywest Airport and Spraberry.

This includes Interstate 20 between mile markers 131 and 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3169 10210 3197 10217 3222 10180 3205 10147
TIME...MOT...LOC 2332Z 228DEG 40KT 3202 10183

87
Special weather statement, Apr 27, 6:54 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
654 PM CDT Tue Apr 27 2021

TXZ048-280045-
Scurry TX-
654 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCURRY COUNTY UNTIL 745
PM CDT...

At 653 PM CDT, Doppler radar was tracking a line of strong
thunderstorms 8 miles west of Hobbs, or near Snyder, moving
northeast at 15 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Snyder and Hermleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3259 10078 3271 10091 3297 10070 3296 10066
      3262 10066
TIME...MOT...LOC 2353Z 237DEG 18KT 3276 10073

87
Special weather statement, Apr 27, 7:19 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
719 PM CDT Tue Apr 27 2021

TXZ047-048-052-053-280115-
Mitchell TX-Scurry TX-Howard TX-Borden TX-
719 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCURRY...
NORTHWESTERN MITCHELL...SOUTHEASTERN BORDEN AND EASTERN HOWARD
COUNTIES UNTIL 815 PM CDT...

At 718 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Snyder to near Big Spring.
Movement was northeast at 10 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Big Spring, Snyder, Coahoma, Sand Springs, Colorado City Airport, J B
Thomas Reservoir, Big Spring Country Club, Dunn, Vincent, Ira,
Winston Field and Cuthbert.

This includes Interstate 20 between mile markers 178 and 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3208 10149 3209 10151 3244 10146 3275 10094
      3255 10072
TIME...MOT...LOC 0018Z 205DEG 9KT 3263 10084 3226 10144

87

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:32 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry58 min
Apr 27, 7:35 PM CDTSpecial Weather StatementMAFEctor40 min
Apr 27, 7:43 PM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
Apr 27, 7:58 PM CDTTornado Warning Tornado observedMAFScurry47 min
Apr 27, 7:59 PM CDTSevere Thunderstorm WarningMAFMitchell34 min
Apr 27, 8:05 PM CDTSevere Thunderstorm WarningMAFMartin, Midland40 min
Apr 27, 8:31 PM CDTSpecial Weather StatementMAFHoward44 min
Apr 27, 9:24 PM CDTSpecial Weather StatementMAFScurry51 min
Apr 27, 9:37 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell, Scurry53 min
Apr 27, 10:22 PM CDTSpecial Weather StatementMAFHoward38 min
Apr 27, 11:05 PM CDTSpecial Weather StatementMAFScurry40 min
Apr 27, 11:34 PM CDTSpecial Weather StatementMAFCrane, Midland56 min
Apr 27, 11:37 PM CDTSpecial Weather StatementMAFHoward38 min
Apr 27, 11:40 PM CDTAreal Flood AdvisoryMAFCrane, Glasscock, Midland, Pecos, Upton3 hr
Apr 27, 11:49 PM CDTSpecial Weather StatementMAFBorden, Dawson41 min
Apr 28, 12:08 AM CDTAreal Flood AdvisoryMAFHoward, Mitchell, Scurry3 hr
Apr 28, 12:15 AM CDTSevere Thunderstorm WarningMAFHoward, Mitchell, Scurry60 min
Apr 28, 12:36 AM CDTSevere Thunderstorm WarningMAFCrane, Midland, Pecos, Reagan, Upton54 min
Apr 28, 1:33 AM CDTSpecial Weather StatementMAFGlasscock, Howard, Midland, Mitchell57 min
Apr 28, 3:49 AM CDTSpecial Weather StatementMAFReagan41 min
Apr 28, 4:24 AM CDTSpecial Weather StatementMAFReagan51 min
Apr 28, 4:27 AM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan33 min
Apr 28, 5:00 AM CDTSpecial Weather StatementMAFMitchell45 min
Apr 28, 4:13 PM CDTSpecial Weather StatementMAFHoward47 min
Apr 28, 4:36 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell39 min
Apr 28, 4:52 PM CDTSpecial Weather StatementMAFGlasscock38 min
Apr 28, 4:54 PM CDTSpecial Weather StatementMAFBorden, Dawson51 min
Apr 28, 5:08 PM CDTSevere Thunderstorm WarningMAFGlasscock26 min
Apr 28, 5:12 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell63 min
Apr 28, 5:39 PM CDTSpecial Weather StatementMAFBorden66 min

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.